I fear I may have colitis after taking an antibiotic, been having loose stools for days (not diarrhea, just loose bowels)(google c difficile) and I am allergic to Metrodonizole (the drug used to treat it). The other drug is Vancomycen and I can't find a damn thing on whether the drug is safe during pregnancy or not!! Any ideas?Answer Question
Asked by Anonymous at 11:02 AM on Sep. 25, 2012 in Pregnancy
Answer by robinkane at 11:03 AM on Sep. 25, 2012
Answer by QuinnMae at 11:08 AM on Sep. 25, 2012
Answer by ajc03 at 11:10 AM on Sep. 25, 2012
Answer by micheledo at 12:54 PM on Sep. 25, 2012
Answer by Mommaof4boys413 at 1:55 PM on Sep. 25, 2012
Answer by micheledo at 8:28 AM on Sep. 26, 2012
Answer by shay1130 at 10:18 AM on Sep. 26, 2012
Next question overall
Birthday present for my daughter....Leap Pad or Ipod?
Recently Bumped in Parenting
What is something you never thought you'd say before you had kids?